I am 19 and a body builder.
I took a product with tribulus and a estrogen blocker in it for 2 days when I noticed a small knot (size of a skittle a little smaller) in my left areola. It moves around and is kinda tender. I physically see no difference as in no difference in color or size on the outside it looks the exact same as the other one. I only took the product for 2 days. The only other things I have done is taking in 3 tablespoons of mct oil and I have been using a tens unit or whatever it is called on my chest and raised calorie intake.
Any idea what this could be or help with it? Whether I should be worried or not?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.